# SDR A6WA200840193

- Difficulty date: February 27, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 12,239 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED AT FS 484, LBL 36 AND WL 73.  REPAIR TO INTERCOSTAL ANGLE CARRIED OUT IAW REO 601R-53-41-059 REV A.  (M)
